# SDR DXTA2025122606258

- Difficulty date: December 22, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- Aircraft time: 1,568 hours, 1,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE CANNOT BE MOVED INTO THE CLOSED POSITION. DOOR CANNOT BE CLOSED FROM THE INTERIOR OR EXTERIOR ADJUSTED AFT LATCH PIN IAW AMM 52-10-04. OPS CHECKED GOOD
